Structural properties of continuum systems



Downloads per month over past year

Montero, Javier and Tejada Cazorla, Juan Antonio and Yáñez, Javier (1990) Structural properties of continuum systems. European Journal Of Operational Research, 45 (2-3). pp. 231-240. ISSN 0377-2217

[thumbnail of Montero86.pdf] PDF
Restringido a Repository staff only


Official URL:


This paper deals with monotonic systems where the performance levels of the system and its components range from perfect functioning to complete failure, allowing any intermediate state in the unit interval. In particular, general bounds are found for the reliability of such systems. Moreover, it is shown how these continuumsystems can be approached by finite multistate systems.

Item Type:Article
Uncontrolled Keywords:Reliability theory; continuum systems
Subjects:Sciences > Mathematics > Stochastic processes
ID Code:15985
Deposited On:17 Jul 2012 11:58
Last Modified:02 Jun 2016 14:21

Origin of downloads

Repository Staff Only: item control page